# SDR 2005FA0001211

- Difficulty date: August 8, 2005
- Submitted: August 24, 2005
- Operation: General aviation
- Aircraft: N901MT
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527011
- Engine: Garrtt TPE33114
- Propeller: Rotol R3394123F8
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: 7503503AF
- Condition: Cut
- Location: Prop Dome
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT THE OUTER MARKER ON APPROACH, THE PILOT NOTICED AN OIL ODOR IN THE ENVIRONMENTAL SYSTEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT WALK AROUND REVEALED OIL LEAK AT THE RT PROPELLER.  MAINTENANCE WAS DISPATCHED AND INVESTIGATION REVEALED THE RT PROPELLER DOME PISTON O-RING WAS CUT/ROLLED.  THE O-RING WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
